MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the valve was not returned to the manufacturer, no further investigation on the device could be performed.However, the document review did not reveal any anomalies concerning either the device size or the stent structure.Based on the available information, a 23mm inspiris valve was implanted following the explant of the pvf-l.This size corresponds to the upper limit for a perceval size m and the lower limit for a size l.Given that the annulus diameter appears to lie at the borderline between these two sizes, it cannot be ruled out that the reported valve movement may have resulted from unintended oversizing.As the sizing procedure is a critical step of the perceval plus valve implant, several recommendations are provided in the perceval plus valve¿s ifu, to prevent mis-sizing.In particular, the sizing procedure can lead to erroneous results in case the obturators of the sizers supplied with the prosthesis are inadvertently passed through the annulus in a direction not perpendicular to the annulus plane as this may alter the perceived resistance.Also, an inadvertent deformation of the annulus while using the white obturators could lead to erroneous results.In addition, care should be taken to perform the measurement precisely at the annular level, avoiding inadvertent advancement of the sizer int the lvot.To allow for an early detection of possible inadvertent mispositioning or mis-sizing of the perceval plus prosthesis prior to implant site closure, it is ultimately recommended to confirm valve integrity, correct positioning and valve functionality under beating heart conditions with transesophageal echocardiography (tee) prior to surgical access closure.However, since the surgeon declined further follow ups, no additional details about the event are available, and a definitive root cause cannot be determined.
 
Event or Problem Description
The manufacturer was informed of the intraoperative explant of a perceval plus, pvf-l, which occurred on (b)(6) 2025.Reportedly, the annulus was initially sized for a large valve.However, the surgeon indicated that the valve had moved so it was explanted and a size 23mm inspiris valve was implanted instead.Additional bypass time was required, though the exact duration could not be confirmed.The explanted valve will not be returned.Attempts to obtain further details were unsuccessful, as the surgeon declined additional follow up, and no further information is available regarding the event.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key23814129
Report Number3004478276-2025-00193
Device Sequence Number9963603
Product Code LWR
UDI-Device Identifier08022057015389
UDI-Public(01)08022057015389(240)PVF-L(17)290104
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown